# SDR UALA2009112503663

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 28,585 hours, 11,326 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF DAMAGE NOTED DURING LIGHTNING STRIKE INSPECTION.  DAMAGE IS LOCATED ON FWD FUSE LT SIDE BETWEEN FRAMES 1 AND 4 JUST BELOW AIRCRAFT CENTERLINE.  FOUND NUMEROUS RIVETS BURNED AND 1 STRIKE IN OPEN BAY.  REPAIRED LIGHTNING STRIKES IN RVSM AREA OF LT FUSELAGE BETWEEN FR1 AND FR3 WITH 19 BLIND. FASTENERS.
